Some boundary optimal control problems related to a singular cost functional
Annales mathématiques Blaise Pascal, Volume 8 (2001) no. 1, pp. 7-15.
@article{AMBP_2001__8_1_7_0,
     author = {Mohamed Akkouchi and Abdellah Bounabat},
     title = {Some boundary optimal control problems related to a singular cost functional},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {7--15},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {8},
     number = {1},
     year = {2001},
     zbl = {0986.49001},
     mrnumber = {1863644},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_2001__8_1_7_0/}
}
TY  - JOUR
AU  - Mohamed Akkouchi
AU  - Abdellah Bounabat
TI  - Some boundary optimal control problems related to a singular cost functional
JO  - Annales mathématiques Blaise Pascal
PY  - 2001
DA  - 2001///
SP  - 7
EP  - 15
VL  - 8
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_2001__8_1_7_0/
UR  - https://zbmath.org/?q=an%3A0986.49001
UR  - https://www.ams.org/mathscinet-getitem?mr=1863644
LA  - en
ID  - AMBP_2001__8_1_7_0
ER  - 
%0 Journal Article
%A Mohamed Akkouchi
%A Abdellah Bounabat
%T Some boundary optimal control problems related to a singular cost functional
%J Annales mathématiques Blaise Pascal
%D 2001
%P 7-15
%V 8
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_2001__8_1_7_0
Mohamed Akkouchi; Abdellah Bounabat. Some boundary optimal control problems related to a singular cost functional. Annales mathématiques Blaise Pascal, Volume 8 (2001) no. 1, pp. 7-15. https://ambp.centre-mersenne.org/item/AMBP_2001__8_1_7_0/

[1] M. Akkouchi, A. Bounabat AND T. Benkiran, Study of a Perturbed Boundary Optimal Control System. Appl. Math. Lett.. Vol. 9, No. 1, pp. 95-99, 1996. | MR | Zbl

[2] M. Akkouchi, A. Bounabat AND T. Benkiran, Some results on convergence linked to a perturbed boundary optimal control system. Extracta Mathematicae. Vol. 9, No. 2, pp. 105-110, 1994. | MR | Zbl

[3] A. Bounabat, Etude d'un problème de contrôle optimal. Thèse de 3-ème cycle, Université des Sciences et Techniques de Lille I (June 1981).

[4] H. Brezis, Analyse Fonctionnelle, Théorie et Applications. Masson, Paris, ( 1983). | MR | Zbl

[5] J.L. Lions AND E. Magenes, Problèmes aux limites non Homogènes et Applications. Vol. 1, Dunod, Paris, (1968). | MR | Zbl

[6] J.L. Lions, Contrôle Optimal de Systèmes Gouvernés par des Equations aux Dérivées partielles. Dunod - Guthier-Villars, Paris, (1968). | MR | Zbl

[7] J.L. Lions, Perturbation Singulère dans les problèmes aux limites et en Contrôle Optimal. Springer-Verlag, Berlin, (1973). | MR | Zbl

[8] V. Mikhailov, Equations aux dérivées partielles. Editions Mir, Moscou, (1980). | MR | Zbl